MathSciNet Relay Station
MathSciNet bibliographic data
MR1753568 (2001h:34051) 34C10
Manojlović, J. V. Oscillation criteria for second-order sublinear differential equation. Comput. Math. Appl. 39 (2000), no. 9-10, 161–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement